# SDR PLGA970308B

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4411 - AFTER TAKEOFF WHEN GEAR WAS SELECTED UP, THE GEAR RETRACTED, BUT FAILED TO LOCK UP.  GEAR WAS SELECTED DOWN AND RECEIVED THREE GREEN DOWN AND LOCKED LIGHTS.  AIRCRAFT RETURNED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LARGE AMOUNT OF ICE IN THE WHEEL WELLS.  ICE WAS REMOVED AND SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
